Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 642378, 11 pages
http://dx.doi.org/10.1155/2014/642378
Research Article

A New Type of Coincidence and Common Fixed Point Theorem with Applications

1Gurukula K. Vishwavidyalaya, Haridwar 249404, India
2Department of Mathematics, Maharshi Dayanand University, Rohtak 124001, India
3Institute of Research and Development Processes, University of Basque Country, Campus of Leioa (Bizkaia), Aptdo. 644-Bilbao, 48080-Bilbao, Spain

Received 26 September 2013; Accepted 24 March 2014; Published 30 April 2014

Academic Editor: Douglas R. Anderson

Copyright © 2014 Shyam Lal Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shyam Lal Singh, Raj Kamal, Manuel De la Sen, and Renu Chugh, “A New Type of Coincidence and Common Fixed Point Theorem with Applications,” Abstract and Applied Analysis, vol. 2014, Article ID 642378, 11 pages, 2014. https://doi.org/10.1155/2014/642378.